# SDR 20000331SH018

- Difficulty date: February 21, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N3410
- Make and model: Cvac 640340D
- Aircraft serial: 27
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 3403140404
- Condition: Corroded
- Location: Cockpit
- Part time: 57,111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART HAD CRACK 2 INCHES LONG STARTING AT BASE AND GOING UP WITH 2 SMALL BRANCHES AT TOP.  AT RENWAL, FOUND LIGHT TO MODERATE CORROSION ON INTERIOR WALL.  ALL CORROSION WAS CONTAINED WITHIN 6 INCHES OF BASE.  CRACKS BELIEVED TO BE CAUSED BY CORROSION.  (X)
